# SDR UPS06547481

- Difficulty date: July 19, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N474UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28844
- Aircraft time: 7,167 hours, 5,088 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 975710LF
- Condition: Dented
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:DROP FUSELAGE STRINGER 27R AT STA 540 IS DENTED.  REMOVED DAMAGED STRINGER SECTION.  INSTALLED NEW STRINGER SECTION PER SRM 51-40-02 AND SRM 53-00-03-2R.
